Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes extreme constipation at the age of 93?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Male 93 has extreme constipation & 4 last week had fever 102 Yesterday temp 91, today 95- has feeling like his head is burning.
Posted Thu, 16 Jan 2014 in General Health
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your problem I would like to tell you that it is important to consult a doctor in person considering his age and to rule out any abdominal problem as history of fever and constipation are there . There is a possibilty of intestinal obstruction also which needs consideration . An urgent X Ray abdomen standing and USG abdomen is warranted to look for the exact cause . Any treatment can be advised only after determination of cause . If there is no secondary cause for constipation then it can be resolved by giving high fibre diet and lactulose as will be advisable by your treating doctor . You should see a doctor early . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor